# SDR CA121214010

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 393 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429312103109
- Condition: Failed
- Location: Tail Rotor Hub
- Stage of operation: AP
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HEAVY VIBRATION ON FINAL APPROACH TO THE HELIPAD.  FOUND THE INBD TAIL ROTOR HUB FLAPPING BEARING FAILED.  OTBD TAIL ROTOR HUB, PN 429-012-101-117, SN DR18, FLAPPING BEARING ALSO EXTRUDING RUBBER AND HAS GAPS AND WILL ALSO BE CHANGED.
